New Hampshire, 2008Flash Flood in New Hampshire, August 10, 2008
August 10, 2008 · NWS GYX · 1 event in 1 county or zone
Slow moving thunderstorms dumped 2 to 4 inches of rain which flooded several roads and washed out several others in Franklin.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $50,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Slow moving thunderstorms dumped 2 to 4 inches of rain which flooded several roads and washed out several others in Franklin.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before the first event at Aug 10, 1:44 PM EST, 5 hours 16 minutes earlier.
Area forecast discussion, Aug 10, 1:44 PM EST, 5 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
244 PM EDT SUN AUG 10 2008
.SYNOPSIS...
LOW PRESSURE CENTERED NEAR LAKE HURON WILL DIVE SOUTHEAST AND
REFORM ALONG THE NEW JERSEY COAST EARLY MONDAY MORNING. THIS LOW
WILL MOVE THROUGH THE GULF OF MAINE TUESDAY AND INTO THE CANADIAN
MARITIMES WHERE IT WILL REMAIN NEARLY STATIONARY INTO FRIDAY. HIGH
PRESSURE WILL CREST OVER THE AREA FRIDAY AND SATURDAY. LOW
PRESSURE WILL APPROACH THE AREA SUNDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
CONVECTION FIRING ACROSS THE REGION THIS AFTERNOON...MUCH AS
EXPECTED. STORM MOTION HAS BEEN VERY SLOW...AROUND 10KTS. THIS IS
PRODUCING A SIGNIFICANT FLASH FLOODING THREAT. WILL EXTEND THE
FLASH FLOOD WATCH FOR NH THROUGH MIDNIGHT.
&&
.SHORT TERM /MONDAY/...
MODELS CONTINUE TO HAVE PROBLEMS HANDLING THE SYSTEM FOR MONDAY.
ALL ARE PRODUCING PRECIPITATION...BUT AMOUNTS AND TIMING VARY A
BIT. POPS ARE EXPECTED TO BE PRETTY HIGH...WITH LOW CONFIDENCE IN
QPF AMOUNTS.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
SLOW-MOVING LOW PRESSURE WILL CROSS THE AREA MONDAY NIGHT AND
TUESDAY...THEN MOVES OFF INTO THE MARITIMES TUESDAY NIGHT AND WEDNESDAY.
ANOTHER LOW WILL PASS WELL OFFSHORE THURSDAY AND THURSDAY NIGHT.
OTHERWISE...AN UPPER LEVEL LOW WILL MAINTAIN UNSETTLED WEATHER AND
THE PROSPECT OF A FEW SHOWERS ACROSS THE AREA EACH DAY.
THE UPPER TROUGH WILL STICK AROUND FOR THE BALANCE OF THE PERIOD
WITH UNSETTLED WEATHER AND TEMPERATURES NEAR OR BELOW NORMAL.
NUMERICALS DIFFER ON TIMING OF INDIVIDUAL IMPULSES BUT IT SEEMS
SAFE TO SAY THAT WE CAN EXPECT AT LEAST SOME PRECIPITATION ACROSS
THE AREA EACH DAY. SLOW-MOVING LOW PRESSURE TRAVERSES THE AREA
MONDAY NIGHT AND TUESDAY BRINGING A MORE ORGANIZED PRECIPITATION
EVENT. THIS LOW MOVES OFF INTO THE MARITIMES TUESDAY NIGHT. WE
FIND OURSELF WITH SOME WEAK RIDGING ON WEDNESDAY...BUT NOT ENOUGH
TO PRECLUDE A FEW SHOWERS GIVEN THE LINGERING MOISTURE AND
CYCLONIC FLOW. A SECOND SURFACE LOW PASSES WELL OFFSHORE THURSDAY
AND THURSDAY NIGHT AND IT APPEARS WELL MISS THE HEAVIER
PRECIPITATION WITH THIS DISTURBANCE. HOWEVER...THE CYCLONIC FLOW
AND LINGERING MOISTURE ACROSS THE REGION WILL STILL RESULT IN
A FEW SHOWERS FROM THURSDAY INTO THE UPCOMING WEEKEND.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
SHORT TERM...EXPECT SHOWERS AND THUNDERSTORMS TO AFFECT THE REGION
THIS AFTERNOON AND EVENING. SKIES SHOULD CLEAR BRIEFLY BEFORE
FOG/STRATUS FORM UP AND GENERATE IFR/LIFR CONDITIONS.
LONG TERM...EXPECT MOSTLY MVFR/IFR MONDAY NIGHT THROUGH TUESDAY
MORNING IN SHOWERS AND FOG. TUESDAY EXPECT IMPROVEMENT TO VFR WITH
BRIEF MVFR CONDITIONS IN AFTN SHRA/TSRA. TUESDAY NIGHT AND WED
NIGHT EXPECT IFR IN FOG. WED AND THU EXPECT VFR EXCEPT MVFR IN
SHRA.
&&
.MARINE...
SHORT TERM...NO PROBLEMS EXPECTED.
LONG TERM...WE MAY BRIEFLY APPROACH SCA WINDS AND SEAS MONDAY
NIGHT AND EARLY TUESDAY AS SURFACE LOW DEVELOPS THEN TRACKS JUST
TO THE SOUTH OF THE WATERS.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NHZ001>009.
MARINE...NONE.
&&
SYNOPSIS...POHL
NEAR TERM...POHL
SHORT TERM...POHL
LONG TERM...POHL/SCHWIBS
AVIATION...POHL/SCHWIBS
MARINE...POHL/SCHWIBS
Hazardous weather outlook, Aug 10, 2:08 PM EST, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
308 PM EDT SUN AUG 10 2008
ANZ150>154-111915-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
308 PM EDT SUN AUG 10 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.
.DAY ONE...THIS AFTERNOON AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
MEZ007>009-012>014-018>028-NHZ010-013-014-111915-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
308 PM EDT SUN AUG 10 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SLOW MOVING SHOWERS AND THUNDERSTORMS WILL PRODUCE VERY HEAVY RAIN
THIS EVENING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
HEAVY RAIN IS POSSIBLE MONDAY. FLOOD WATCHES MAY BE NEEDED.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.
NHZ001>009-111915-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
308 PM EDT SUN AUG 10 2008
...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE AND
NORTHERN NEW HAMPSHIRE.
.DAY ONE...THIS AFTERNOON AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
SLOW MOVING SHOWERS AND THUNDERSTORMS WILL PRODUCE VERY HEAVY RAIN
THIS EVENING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
HEAVY RAIN IS POSSIBLE MONDAY. FLOOD WATCHES MAY BE NEEDED.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.
In the hours before
Special weather statement, Aug 10, 6:14 PM EST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
714 PM EDT SUN AUG 10 2008
MEZ007-008-012-013-110015-
NORTHERN FRANKLIN-NORTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN OXFORD-
714 PM EDT SUN AUG 10 2008
...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY AND FRANKLIN COUNTY
THROUGH 815 PM EDT...
AT 714 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHWEST OF PERU...OR ABOUT 7
MILES SOUTHEAST OF RUMFORD...MOVING NORTH AT 12 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND PERU...DIXFIELD...
RUMFORD...MEXICO...CARTHAGE...MOUNT BLUE STATE PARK...WELD AND
ROXBURY THROUGH 815 PM EDT.
HAIL UP TO ONE HALF INCH IN DIAMETER... HEAVY DOWNPOURS...
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF UP TO 35 MPH CAN BE
EXPECTED.
HEAVY RAIN MAY PRODUCE PONDING OF WATER AND LOCALIZED DRAINAGE
FLOODING.
PLEASE REPORT HAIL...STRONG WINDS...OR FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.
ES
Special weather statement, Aug 10, 6:22 PM EST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
722 PM EDT SUN AUG 10 2008
MEZ009-110015-
CENTRAL SOMERSET-
722 PM EDT SUN AUG 10 2008
...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY THROUGH 815 PM
EDT...
AT 722 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES WEST OF FLAGSTAFF LAKE...OR
ABOUT 11 MILES EAST OF EUSTIS...MOVING NORTHWEST AT 5 MPH. THIS
STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND FLAGSTAFF LAKE
THROUGH 815 PM EDT.
HAIL UP TO ONE HALF INCH IN DIAMETER... HEAVY DOWNPOURS...
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF UP TO 35 MPH CAN BE
EXPECTED.
HEAVY RAIN MAY PRODUCE PONDING OF WATER AND LOCALIZED DRAINAGE
FLOODING.
PLEASE REPORT HAIL...STRONG WINDS...OR FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.
ES
Local storm report, Aug 10, 6:28 PM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
728 PM EDT SUN AUG 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 4 NE HOLDERNESS 43.77N 71.53W
08/10/2008 E0.88 INCH CARROLL NH AMATEUR RADIO
0615 PM FLASH FLOOD 4 NE HOLDERNESS 43.77N 71.53W
08/10/2008 CARROLL NH AMATEUR RADIO
PORTIONS OF PINEHURST ROAD UNDER WATER.
&&
POHLLocal storm report, Aug 10, 6:29 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAY ME
729 PM EDT SUN AUG 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL WNW SHAPLEIGH 43.54N 70.85W
08/10/2008 M0.75 INCH YORK ME TRAINED SPOTTER
0337 PM HAIL DUNBARTON 43.10N 71.62W
08/10/2008 E1.00 INCH MERRIMACK NH PUBLIC
0340 PM HAIL BOW 43.13N 71.55W
08/10/2008 E0.75 INCH MERRIMACK NH PUBLIC
0342 PM HAIL BOW 43.13N 71.55W
08/10/2008 E0.88 INCH MERRIMACK NH PUBLIC
0345 PM TSTM WND DMG DUNBARTON 43.10N 71.62W
08/10/2008 MERRIMACK NH PUBLIC
TREE DOWN BLOCKING ROAD
0350 PM HAIL LONDONDERRY 42.85N 71.36W
08/10/2008 E0.75 INCH ROCKINGHAM NH PUBLIC
0353 PM HAIL DERRY 42.88N 71.33W
08/10/2008 E0.75 INCH ROCKINGHAM NH PUBLIC
0354 PM HAIL LONDONDERRY 42.85N 71.36W
08/10/2008 E1.00 INCH ROCKINGHAM NH PUBLIC
0354 PM TSTM WND DMG 7 NE MONROE 44.32N 71.96W
08/10/2008 GRAFTON NH AMATEUR RADIO
TREES BLOCKING ROAD ON ROUTE 135 NEAR DAM ROAD.
0354 PM HAIL LONDONDERRY 42.85N 71.36W
08/10/2008 E1.00 INCH ROCKINGHAM NH PUBLIC
0359 PM TSTM WND DMG LITTLETON 44.31N 71.77W
08/10/2008 GRAFTON NH PUBLIC
TREES DOWN IN PARKING LOT OF HAMPTON INN.
0400 PM TSTM WND DMG LONDONDERRY 42.85N 71.36W
08/10/2008 ROCKINGHAM NH PUBLIC
TREE DOWN IN YARD. TOOK DOWN POWER LINES.
0410 PM HAIL 1 SSW CLAREMONT 43.36N 72.35W
08/10/2008 E0.88 INCH SULLIVAN NH TRAINED SPOTTER
0412 PM HAIL CLAREMONT 43.38N 72.34W
08/10/2008 E0.75 INCH SULLIVAN NH PUBLIC
0442 PM HAIL LACONIA 43.53N 71.47W
08/10/2008 E0.88 INCH BELKNAP NH PUBLIC
0454 PM HAIL GILFORD 43.55N 71.41W
08/10/2008 E1.00 INCH BELKNAP NH PUBLIC
0454 PM HAIL GILFORD 43.55N 71.41W
08/10/2008 E0.75 INCH BELKNAP NH PUBLIC
0454 PM HAIL LACONIA 43.53N 71.47W
08/10/2008 E0.75 INCH BELKNAP NH PUBLIC
0455 PM HAIL GILFORD 43.55N 71.41W
08/10/2008 E0.75 INCH BELKNAP NH PUBLIC
STREET FLOODING.
0503 PM HAIL 3 W LACONIA 43.53N 71.53W
08/10/2008 E0.75 INCH BELKNAP NH TRAINED SPOTTER
0504 PM HAIL LACONIA 43.53N 71.47W
08/10/2008 E0.88 INCH BELKNAP NH PUBLIC
0506 PM HAIL ANDOVER 43.44N 71.82W
08/10/2008 E0.88 INCH MERRIMACK NH PUBLIC
0510 PM TSTM WND DMG MEREDITH 43.66N 71.50W
08/10/2008 BELKNAP NH AMATEUR RADIO
LARGE TREE DOWN AND POWER OUT ON PEASE ROAD AND ROUTE 104
0530 PM FLASH FLOOD MEREDITH 43.66N 71.50W
08/10/2008 BELKNAP NH PUBLIC
PARADE ROAD WASHED OUT.
0530 PM HAIL MEREDITH 43.66N 71.50W
08/10/2008 E0.88 INCH BELKNAP NH PUBLIC
0532 PM HAIL HOLDERNESS 43.73N 71.59W
08/10/2008 E0.88 INCH GRAFTON NH PUBLIC
0538 PM HAIL DANBURY 43.53N 71.86W
08/10/2008 E0.88 INCH MERRIMACK NH PUBLIC
0545 PM TSTM WND DMG SANBORNTON 43.49N 71.58W
08/10/2008 BELKNAP NH AMATEUR RADIO
TREE ON HOUSE ON POUND ROAD.
0600 PM FLASH FLOOD 1 NNE HOLDERNESS 43.75N 71.58W
08/10/2008 GRAFTON NH AMATEUR RADIO
MULTIPLE WASHOUTS AND LINES DOWN ON ROUTE 113 BETWEEN
HOLDERNESS AND SANDWICH
0610 PM HAIL 4 NE HOLDERNESS 43.77N 71.53W
08/10/2008 E0.88 INCH CARROLL NH AMATEUR RADIO
0615 PM FLASH FLOOD 4 NE HOLDERNESS 43.77N 71.53W
08/10/2008 CARROLL NH AMATEUR RADIO
PORTIONS OF PINEHURST ROAD UNDER WATER.
&&
POHLLocal storm report, Aug 10, 6:38 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
738 PM EDT SUN AUG 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL NORTH CONWAY 44.05N 71.13W
08/10/2008 E0.75 INCH CARROLL NH PUBLIC
&&
POHLSpecial weather statement, Aug 10, 6:52 PM EST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
752 PM EDT SUN AUG 10 2008
NHZ008-009-110045-
BELKNAP-MERRIMACK-
752 PM EDT SUN AUG 10 2008
...STRONG THUNDERSTORMS WILL IMPACT BELKNAP COUNTY AND MERRIMACK
COUNTY THROUGH 845 PM EDT...
AT 752 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
2 MILES SOUTH OF NEW HAMPTON TO TILTON-NORTHFIELD...OR ALONG A LINE
EXTENDING FROM 9 MILES SOUTHWEST OF MEREDITH TO 2 MILES EAST OF
FRANKLIN...MOVING EAST AT 4 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS
WILL AFFECT AREAS IN AND AROUND NEW HAMPTON...FRANKLIN...
NORTHFIELD...TILTON-NORTHFIELD...NORTHFIELD...TILTON...SANBORNTON AND
LOCHMERE THROUGH 845 PM EDT.
HAIL UP TO ONE HALF INCH IN DIAMETER... TORRENTIAL DOWNPOURS...
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE
EXPECTED.
HEAVY RAIN MAY PRODUCE PONDING OF WATER AND LOCALIZED DRAINAGE
FLOODING.
PLEASE REPORT HAIL...STRONG WINDS...OR FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.
MARINE
Flash Flood, Merrimack
- When
- August 10, 7:00 PM EST to 10:00 PM EST
- Where
- Merrimack County, 1.86 mi N of Franklin to 1.85 mi NNE of Franklin
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 43.456, -71.677
Heavy rain caused flash flooding in Franklin resulting in several road washouts.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Nevada, August 10 to 12, 20082 deaths · 1 event
- Hail and Damaging Winds in New Jersey, August 10, 2008$17 million · 1.75 in hail · 28 events
- Rip Current in Michigan, August 10, 20081 death · 1 event
- Flash Flooding in New Jersey, August 10, 2008$1.3 million · 3 events
- Flooding and Hail in Massachusetts, August 10, 2008$112,000 · 1 in hail · 16 events
- Hail in New York, August 10, 2008$105,000 · 1.75 in hail · 7 events
- Hail and Damaging Wind in Delaware, August 10, 2008$100,000 · 1 in hail · 6 events
- Hail and Damaging Winds in North Dakota, August 10, 2008$75,000 · 2.25 in hail · 4 events
- Flash Flooding in New Hampshire, August 10, 2008$75,000 · 2 events
- Flash Flooding and Hail in New York, August 10, 20081.75 in hail · 37 events
- Lightning Strike in North Dakota, August 10, 2008$40,000 · 1 event
- Lightning Strike in Florida, August 10, 20083 injured · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 133960.